# SDR 2012FA0000290

- Difficulty date: May 8, 2012
- Submitted: May 8, 2012
- Operation: General aviation
- Aircraft: N342AC
- Make and model: Cirrus SR22
- Aircraft serial: 3051
- Aircraft time: 980 hours
- Engine: Cont IO550N
- Engine time: 980 hours
- Propeller: Hartzl PHCJ3YF1
- System (JASC): 7314 · Engine Fuel Pump
- Part: Seal
- Condition: Leaking
- Location: Fuel Control
- Part time: 980 hours
- Component: Fuel Control, Cont
- Component part number: ETISR22212
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FUEL LEAKING PAST MIXTURE CONTROL SHAFT SEALS.  ACFT AND ENGINE HAS A TURBO NORMALIZING SYS INSTALLED.  WHEN ELECTRIC FUEL PUMP OPERATED ON BOOST (LOW), ENGINE DRIVEN FUEL PUMP HAD A LEAKAGE RATE OF FUEL OF ABOUT 1 DRIP EVERY 1.5 TO 2 SECONDS.
